A nonlinear interval number programming method for uncertain optimization problems
C. Jiang,
X. Han,
G.R. Liu and
G.P. Liu
European Journal of Operational Research, 2008, vol. 188, issue 1, 1-13
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (37)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(07)00374-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:188:y:2008:i:1:p:1-13
Access Statistics for this article
European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati
More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().